# SDR 9708499160

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  ALSO, FOUND 3 BEARING PLATES WORN ON TAIL CONE.  REPLACED BEARING PLATES, ADJUSTED TAIL CONE RELEASE SYSTEM AND OPERATIONAL CHECK OK.
